# SDR C2XA04IA106

- Difficulty date: August 19, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 6,172 hours, 4,873 cycles
- Engine: Allsn AE3007A
- System (JASC): 4990 · APU Oil System
- Part: Thermal Switch
- Part number: 49523971
- Part serial: 0186
- Condition: Inoperative
- Location: Apu
- Part time: 1,264 hours, 2,321 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED APU FAIL ON GROUND AND AUTO SHUTDOWN IN FLIGHT WITH A FUEL ODOR PRESENT.  THE AIRCRAFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE PLACED THE APU ON MEL 49-00-00 CONTROL NR 045133, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 08/21/04 THE AIRCRAFT RETURNED WHERE MAINTENANCE REMOVED AND REPLACED THE APU HIGH OIL TEMP SWITCH, AND REMOVED THE APU FROM MEL. THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
